HOME    About Institutional Repository    mypage        Japanese    library    university    Feedback

茨城大学機関リポジトリ >
College of Science >
Mathematical journal of Ibaraki University (ISSN 1883-4353) >

 
Title :Note on the number of semistar-operations
Authors :MATSUDA, Ryuki
Issue Date :1999
Type Local :雑誌掲載論文
Publisher :Faculty of Science, Ibaraki University
URI :http://hdl.handle.net/10109/3075
Citation :Mathematical Journal of Ibaraki University Vol.31 p.47 -53
Appears in Collections:Mathematical journal of Ibaraki University (ISSN 1883-4353)

Files in This Item:

File Description SizeFormat
20110365.pdf720KbAdobe PDFView/Open